# SDR UPS03240133

- Difficulty date: January 20, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- Aircraft time: 54,888 hours, 39,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP CRACK FOUND ON FUSELAGE ABOVE # 1 ENGINE STATION 1183 STRINGER 4L-8L     REMOVED PREVIOUS REPAIR DOUBLER AND DAMAGED AREA I.A.W. SRM.53-30-3 FIG. 26 & 24, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER I.A.W. SRM. 53-30-3 FIG. 26 & 24 AT STA. 1183 BETWEEN STRINGER 4L TO 8L
